# SDR DL72S002115

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,216 hours, 43,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK, FOUND RT EXTERIOR FWD EMERGENCY OVERWING EXIT LIGHT OUT.  REPLACED BASE AND BATTERY PACK, OPERATIONAL CHECKS OK.
